# SDR MWEA96171

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CERT INSP, REPAIR MOD OF VHF ANTENNA REQUIRES INSTALLATION AT STA 470, LONG 30.  INSTALLED PERMANENT REPAIR ON VHF ANTENNA PER SB 53-188 AND SRO 9530005.
